# SDR SWAA104562

- Difficulty date: August 2, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 68,218 hours, 59,936 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: B227103
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION - COCKPIT LOCK FAIL LIGHT SMOKED AT ALTITUDE.  REMOVED AND REPLACED LOCK ASSY PER MM.
